Works matching DE "PARTIAL differential equations"
Results: 5000
Aerothermodynamics of a hypersonic projectile with a double-disk aerospike.
- Published in:
- Aeronautical Journal, 2013, v. 117, n. 1195, p. 913, doi. 10.1017/S0001924000008587
- By:
- Publication type:
- Article
The effect of multiple stores arrangement on flutter speed of a shear deformable wing subjected to pull-up angular velocity.
- Published in:
- Aeronautical Journal, 2009, v. 113, n. 1148, p. 661, doi. 10.1017/S0001924000003328
- By:
- Publication type:
- Article
Low-complexity PDE-based approach for automatic microarray image processing.
- Published in:
- Medical & Biological Engineering & Computing, 2015, v. 53, n. 2, p. 99, doi. 10.1007/s11517-014-1214-2
- By:
- Publication type:
- Article
Optimal control of a reaction–diffusion model related to the spread of COVID-19.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 1, p. 111, doi. 10.1142/S0219530523500197
- By:
- Publication type:
- Article
Error analysis of deep Ritz methods for elliptic equations.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 1, p. 57, doi. 10.1142/S021953052350015X
- By:
- Publication type:
- Article
Dynamics of stochastic nonlocal reaction–diffusion equations driven by multiplicative noise.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 3, p. 597, doi. 10.1142/S0219530522500075
- By:
- Publication type:
- Article
Solitary waves and excited states for Boson stars.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 2, p. 285, doi. 10.1142/S0219530521500147
- By:
- Publication type:
- Article
Distributions of anisotropic order and applications to H-distributions.
- Published in:
- Analysis & Applications, 2021, v. 19, n. 5, p. 801, doi. 10.1142/S0219530520500165
- By:
- Publication type:
- Article
Neural ODEs as the deep limit of ResNets with constant weights.
- Published in:
- Analysis & Applications, 2021, v. 19, n. 3, p. 397, doi. 10.1142/S0219530520400023
- By:
- Publication type:
- Article
Spatial estimates for Kelvin–Voigt finite elasticity with nonlinear viscosity: Well behaved solutions in space.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 6, p. 1119, doi. 10.1142/S0219530520500153
- By:
- Publication type:
- Article
Error bounds for approximations with deep ReLU neural networks in Ws,p norms.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 5, p. 803, doi. 10.1142/S0219530519410021
- By:
- Publication type:
- Article
The Littlewood–Paley decomposition for periodic functions and applications to the Boussinesq equations.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 4, p. 639, doi. 10.1142/S0219530519500234
- By:
- Publication type:
- Article
A family of Crouzeix–Raviart finite elements in 3D.
- Published in:
- Analysis & Applications, 2018, v. 16, n. 5, p. 649, doi. 10.1142/S0219530518500070
- By:
- Publication type:
- Article
Competition phenomena for elliptic equations involving a general operator in divergence form.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 1, p. 51, doi. 10.1142/S0219530515500116
- By:
- Publication type:
- Article
Preface.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 1, p. v, doi. 10.1142/S0219530515020017
- By:
- Publication type:
- Article
A refined convergence analysis of multigrid algorithms for elliptic equations.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 3, p. 255, doi. 10.1142/S0219530514500080
- By:
- Publication type:
- Article
GENERALIZED SOLUTIONS FOR THE EULER-BERNOULLI MODEL WITH ZENER VISCOELASTIC FOUNDATIONS AND DISTRIBUTIONAL FORCES.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 2, p. 1350017-1, doi. 10.1142/S0219530513500176
- By:
- Publication type:
- Article
FOUNDATION OF THE FRACTIONAL CALCULUS IN GENERALIZED FUNCTION ALGEBRAS.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 4, p. 439, doi. 10.1142/S0219530512500212
- By:
- Publication type:
- Article
REGULARITY AND GENERALIZED POLYNOMIAL CHAOS APPROXIMATION OF PARAMETRIC AND RANDOM SECOND-ORDER HYPERBOLIC PARTIAL DIFFERENTIAL EQUATIONS.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 3, p. 295, doi. 10.1142/S0219530512500145
- By:
- Publication type:
- Article
EXISTENCE RESULTS FOR A CLASS OF NON-UNIFORMLY ELLIPTIC EQUATIONS OF p-LAPLACIAN TYPE.
- Published in:
- Analysis & Applications, 2009, v. 7, n. 2, p. 185
- By:
- Publication type:
- Article
AN ANALYTICAL APPROACH TO MERTON'S RATIONAL OPTION PRICING THEORY.
- Published in:
- Analysis & Applications, 2008, v. 6, n. 2, p. 169, doi. 10.1142/S0219530508001110
- By:
- Publication type:
- Article
A HIGH ACCURACY LERAY-DECONVOLUTION MODEL OF TURBULENCE AND ITS LIMITING BEHAVIOR.
- Published in:
- Analysis & Applications, 2008, v. 6, n. 1, p. 23, doi. 10.1142/S0219530508001043
- By:
- Publication type:
- Article
RECOVERY OF A SURFACE WITH BOUNDARY AND ITS CONTINUITY AS A FUNCTION OF ITS TWO FUNDAMENTAL FORMS.
- Published in:
- Analysis & Applications, 2005, v. 3, n. 2, p. 99, doi. 10.1142/S0219530505000509
- By:
- Publication type:
- Article
HOMOGENIZATION OF TWO HEAT CONDUCTORS WITH AN INTERFACIAL CONTACT RESISTANCE.
- Published in:
- Analysis & Applications, 2004, v. 2, n. 3, p. 247, doi. 10.1142/S0219530504000345
- By:
- Publication type:
- Article
Aplicación de un modelo de acción de ondas al estudio de la renovación de la carga en.
- Published in:
- Ingeniería y Desarrollo, 2005, n. 18, p. 87
- By:
- Publication type:
- Article
Random classification noise defeats all convex potential boosters.
- Published in:
- Machine Learning, 2010, v. 78, n. 3, p. 287, doi. 10.1007/s10994-009-5165-z
- By:
- Publication type:
- Article
A Dirac Type Operator on the Non-Commutative Disk.
- Published in:
- Letters in Mathematical Physics, 2010, v. 93, n. 2, p. 107, doi. 10.1007/s11005-010-0391-7
- By:
- Publication type:
- Article
Spectral Properties of Rotationally Symmetric Massless Dirac Operators.
- Published in:
- Letters in Mathematical Physics, 2010, v. 92, n. 3, p. 231, doi. 10.1007/s11005-010-0393-5
- By:
- Publication type:
- Article
The Cauchy Problem for Chern–Simons–Proca–Higgs Equations.
- Published in:
- Letters in Mathematical Physics, 2010, v. 91, n. 1, p. 29, doi. 10.1007/s11005-009-0361-0
- By:
- Publication type:
- Article
The Invertible Double of Elliptic Operators.
- Published in:
- Letters in Mathematical Physics, 2009, v. 87, n. 1/2, p. 19, doi. 10.1007/s11005-009-0292-9
- By:
- Publication type:
- Article
Localization on Quantum Graphs with Random Edge Lengths.
- Published in:
- Letters in Mathematical Physics, 2009, v. 87, n. 1/2, p. 99, doi. 10.1007/s11005-009-0293-8
- By:
- Publication type:
- Article
Rational Symplectic Coordinates on the Space of Fuchs Equations m × m-Case.
- Published in:
- Letters in Mathematical Physics, 2008, v. 86, n. 1, p. 63, doi. 10.1007/s11005-008-0274-3
- By:
- Publication type:
- Article
On Properties of Hamiltonian Structures for a Class of Evolutionary PDEs.
- Published in:
- Letters in Mathematical Physics, 2008, v. 84, n. 1, p. 47, doi. 10.1007/s11005-008-0234-y
- By:
- Publication type:
- Article
Exact Solution of the Landau-Lifshitz Equation in a Plane Wave.
- Published in:
- Letters in Mathematical Physics, 2008, v. 83, n. 3, p. 305, doi. 10.1007/s11005-008-0228-9
- By:
- Publication type:
- Article
A Space–Time Integral Estimate For A Large Data Semi-linear Wave Equation on the Schwarzschild Manifold.
- Published in:
- Letters in Mathematical Physics, 2007, v. 81, n. 3, p. 227, doi. 10.1007/s11005-007-0177-8
- By:
- Publication type:
- Article
Convergence of Logarithmic Quantum Mechanics to the Linear One.
- Published in:
- Letters in Mathematical Physics, 2007, v. 81, n. 3, p. 253, doi. 10.1007/s11005-007-0183-x
- By:
- Publication type:
- Article
Symmetry of Bound and Antibound States in the Semiclassical Limit.
- Published in:
- Letters in Mathematical Physics, 2007, v. 81, n. 2, p. 107, doi. 10.1007/s11005-007-0178-7
- By:
- Publication type:
- Article
Strange Tori of the Derivative Nonlinear Schrödinger Equation.
- Published in:
- Letters in Mathematical Physics, 2007, v. 80, n. 1, p. 83, doi. 10.1007/s11005-007-0152-4
- By:
- Publication type:
- Article
Multisymplectic Structures and Discretizations for One-way Wave Equations.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 2, p. 213, doi. 10.1007/s11005-006-0119-x
- By:
- Publication type:
- Article
Non-relativistic Limit of a Dirac Polaron in Relativistic Quantum Electrodynamics.
- Published in:
- Letters in Mathematical Physics, 2006, v. 77, n. 3, p. 283, doi. 10.1007/s11005-006-0098-y
- By:
- Publication type:
- Article
On Spin Structures and Dirac Operators on the Noncommutative Torus.
- Published in:
- Letters in Mathematical Physics, 2006, v. 77, n. 3, p. 317, doi. 10.1007/s11005-006-0094-2
- By:
- Publication type:
- Article
Spectra of Schrödinger Operators on Equilateral Quantum Graphs.
- Published in:
- Letters in Mathematical Physics, 2006, v. 77, n. 2, p. 139, doi. 10.1007/s11005-006-0088-0
- By:
- Publication type:
- Article
Renormalized Traces and Cocycles on the Algebra of S <sup>1</sup>-Pseudo-differential Operators.
- Published in:
- Letters in Mathematical Physics, 2006, v. 75, n. 2, p. 111, doi. 10.1007/s11005-005-0033-7
- By:
- Publication type:
- Article
A Remark on Asymptotic Completeness for the Critical Nonlinear Klein-Gordon Equation.
- Published in:
- Letters in Mathematical Physics, 2005, v. 73, n. 3, p. 249, doi. 10.1007/s11005-005-0021-y
- By:
- Publication type:
- Article
Optimal Eigenvalues Estimate for the Dirac Operator on Domains with Boundary.
- Published in:
- Letters in Mathematical Physics, 2005, v. 73, n. 2, p. 135, doi. 10.1007/s11005-005-0005-y
- By:
- Publication type:
- Article
On the Weyl Representation of Metaplectic Operators.
- Published in:
- Letters in Mathematical Physics, 2005, v. 72, n. 2, p. 129, doi. 10.1007/s11005-005-4391-y
- By:
- Publication type:
- Article
A New Family of Deformations of Darboux-Pöschl-Teller Potentials.
- Published in:
- Letters in Mathematical Physics, 2004, v. 68, n. 2, p. 77, doi. 10.1023/B:MATH.0000043317.04919.a0
- By:
- Publication type:
- Article
Schrödinger Operators with Random Sparse Potentials. Existence of Wave Operators.
- Published in:
- Letters in Mathematical Physics, 2004, v. 67, n. 2, p. 133, doi. 10.1023/B:MATH.0000032704.88514.9c
- By:
- Publication type:
- Article
Exact Solutions of the Bogoyavlensky–Konoplechenko Equation.
- Published in:
- Letters in Mathematical Physics, 2003, v. 64, n. 1, p. 1, doi. 10.1023/A:1024909327151
- By:
- Publication type:
- Article
Half-Range Expansions for an Astrophysical Problem.
- Published in:
- Letters in Mathematical Physics, 2003, v. 64, n. 1, p. 65, doi. 10.1023/A:1024943620249
- By:
- Publication type:
- Article